On the q=1/2 non-extensive maximum entropy distribution

Laura Rebollo - Neira, A. Plastino, J. Fernandez-Rubio

Research output: Contribution to journalArticle


A detailed mathematical analysis on the q=1/2 non-extensive maximum entropy distribution of Tsallis’ is undertaken. The analysis is based upon the splitting of such a distribution into two orthogonal components. One of the components corresponds to the minimum norm solution of the problem posed by the fulfillment of the a priori conditions on the given expectation values. The remaining component takes care of the normalization constraint and is the projection of a constant onto the null space of the “expectation-values transformation”.
Original languageEnglish
Pages (from-to)458-465
Number of pages8
JournalPhysica A
Issue number3-4
Publication statusPublished - 15 Sep 1998


Bibliographical note

© 1998 Elsevier Science B.V. All rights reserved.


  • q=1/2
  • non-extensive maximum entropy distribution
  • Tsallis
  • orthogonal components
  • normalization constraint
  • expectation-values transformation

Cite this